메뉴 건너뛰기




Volumn 4, Issue 1, 2007, Pages 39-47

Linear advection with ill-posed boundary conditions via L1-minimization

Author keywords

Best L1 approximation; Finite elements; Ill posed problem; Linear transport; Viscosity solution

Indexed keywords


EID: 33847749265     PISSN: 17055105     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (15)

References (8)
  • 1
    • 0015727120 scopus 로고
    • Perturbations singulières et prolongements maximaux d'opérateurs positifs.
    • C. Bardos, David Brézis, and Haïm Brézis. Perturbations singulières et prolongements maximaux d'opérateurs positifs. Arch. Ration. Mech. Anal., 53:69-100, 1973.
    • (1973) Arch. Ration. Mech. Anal , vol.53 , pp. 69-100
    • Bardos, C.1    Brézis, D.2    Brézis, H.3
  • 3
    • 0019607241 scopus 로고
    • Streamline Upwind/Petrov-Galerkin formulations for convective dominated flows with particular emphasis on the incompressible Navier-Stokes equations
    • A.N. Brooks and T.J.R. Hughes. Streamline Upwind/Petrov-Galerkin formulations for convective dominated flows with particular emphasis on the incompressible Navier-Stokes equations. Comput. Methods Appl. Mech. Engrg., 32:199-259, 1982.
    • (1982) Comput. Methods Appl. Mech. Engrg , vol.32 , pp. 199-259
    • Brooks, A.N.1    Hughes, T.J.R.2
  • 5
    • 0022811673 scopus 로고
    • A new finite element formulation for computational fluid dynamics. IV: A discontinuity-capturing operator for multidimensional advective-diffusive systems
    • T.J.R. Hughes and M. Mallet. A new finite element formulation for computational fluid dynamics. IV: A discontinuity-capturing operator for multidimensional advective-diffusive systems. Comput. Methods Appl. Mech. Engrg., 58:329-336, 1986.
    • (1986) Comput. Methods Appl. Mech. Engrg , vol.58 , pp. 329-336
    • Hughes, T.J.R.1    Mallet, M.2
  • 7
    • 84966200286 scopus 로고
    • On the convergence of a finite element method for a nonlinear hyperbolic conservation law
    • C. Johnson and A. Szepessy. On the convergence of a finite element method for a nonlinear hyperbolic conservation law. Math. Comp., 49(180):427-444, 1987.
    • (1987) Math. Comp , vol.49 , Issue.180 , pp. 427-444
    • Johnson, C.1    Szepessy, A.2
  • 8
    • 0012486578 scopus 로고
    • 1-approximation
    • of, Cambridge University Press, Cambridge
    • 1-approximation, volume 93 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge, 1989.
    • (1989) Cambridge Tracts in Mathematics , vol.93
    • Pinkus, A.M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.